# SDR NOC2008F00005

- Difficulty date: September 21, 2008
- Submitted: October 22, 2008
- Operation: Air carrier
- Aircraft: N750NA
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- System (JASC): 2400 · Electrical Power System
- Part: Buss
- Condition: Overheated
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ACFT DIVERTED TO STL, SMOKE IN COCKPIT EMERGENCY DECLARED CAPT REPORTS THE RT ACFT BUSS OVERHEATED ITEM REMAINS OPEN. (K)
